Free Access
Issue
ESAIM: COCV
Volume 18, Number 2, April-June 2012
Page(s) 520 - 547
DOI https://doi.org/10.1051/cocv/2011105
Published online 22 July 2011
  1. V. Barbu, Optimal control of variational inequalities, Monographs and Studies in Mathematics 24. Pitman, Advanced Publishing Program, London (1984). [Google Scholar]
  2. M. Bergounioux and K. Kunisch, On the structure of Lagrange multipliers for state-constrained optimal control problems. Systems Control Lett. 48 (2003) 169–176. [CrossRef] [MathSciNet] [Google Scholar]
  3. M. Bergounioux and F. Mignot, Optimal control of obstacle problems : existence of Lagrange multipliers. ESAIM : COCV 5 (2000) 45–70. [CrossRef] [EDP Sciences] [Google Scholar]
  4. H. Brezis and G. Stampacchia, Sur la régularité de la solution d’inéquations elliptiques. Bull. Soc. Math. France 96 (1968) 153–180. [Google Scholar]
  5. E. Casas and M. Mateos, Second order optimality conditions for semilinear elliptic control problems with finitely many state constraints. SIAM J. Control Optim. 40 (2002) 1431–1454. [CrossRef] [MathSciNet] [Google Scholar]
  6. E. Casas, F. Tröltzsch and A. Unger, Second order sufficient optimality conditions for some state-constrained control problems of semilinear elliptic equations. SIAM J. Control Optim. 38 (2000) 1369–1391. [CrossRef] [MathSciNet] [Google Scholar]
  7. E. Casas, J.C. de los Reyes and F. Tröltzsch, Sufficient second-order optimality conditions for semilinear control problems with pointwise state constraints. SIAM J. Optim. 19 (2008) 616–643. [CrossRef] [MathSciNet] [Google Scholar]
  8. P. Grisvard, Elliptic problems in nonsmooth domains, Monographs and Studies in Mathematics 24. Pitman, Advanced Publishing Program, Boston, MA (1985). [Google Scholar]
  9. M. Hintermüller and I. Kopacka, Mathematical programs with complementarity constraints in function space : C- and strong stationarity and a path-following algorithm. SIAM J. Optim. 20 (2009) 868–902. [CrossRef] [MathSciNet] [Google Scholar]
  10. M. Hintermüller and K. Kunisch, Pde-constrained optimization subject to pointwise control and zero- or first-order state constraints. SIAM J. Optim. 17 (2006) 159–187. [CrossRef] [MathSciNet] [Google Scholar]
  11. K. Ito and K. Kunisch, An augmented Lagrangian technique for variational inequalities. Appl. Math. Optim. 21 (1990) 223–241. [CrossRef] [MathSciNet] [Google Scholar]
  12. K. Ito and K. Kunisch, Optimal control of elliptic variational inequalities. Appl. Math. Optim. 41 (2000) 343–364. [CrossRef] [MathSciNet] [Google Scholar]
  13. K. Ito and K. Kunisch, Semi-smooth Newton methods for variational inequalities of the first kind. ESAIM : M2AN 37 (2003) 41–62. [CrossRef] [EDP Sciences] [Google Scholar]
  14. K. Ito and K. Kunisch, On the Lagrange multiplier approach to variational problems and applications, Monographs and Studies in Mathematics 24. SIAM, Philadelphia (2008). [Google Scholar]
  15. F. Mignot, Contrôle dans les inéquations variationelles elliptiques. J. Funct. Anal. 22 (1976) 130–185. [CrossRef] [Google Scholar]
  16. F. Mignot and J.-P. Puel, Optimal control in some variational inequalities. SIAM J. Control Optim. 22 (1984) 466–476. [CrossRef] [MathSciNet] [Google Scholar]
  17. J.-P. Raymond and F. Tröltzsch, Second order sufficient optimality conditions for nonlinear parabolic control problems with state constraints. Discrete Contin. Dyn. Syst. 6 (2000) 431–450. [CrossRef] [MathSciNet] [Google Scholar]
  18. A. Rösch and F. Tröltzsch, Sufficient second-order optimality conditions for an elliptic optimal control problem with pointwise control-state constraints. SIAM J. Optim. 17 (2006) 776–794. [CrossRef] [MathSciNet] [Google Scholar]
  19. H. Scheel and S. Scholtes, Mathematical programs with complementarity constraints : stationarity, optimality, and sensitivity. Math. Oper. Res. 25 (2000) 1–22. [CrossRef] [MathSciNet] [Google Scholar]
  20. G. Stampacchia, Le problème de Dirichlet pour les équations elliptiques du second ordre à coefficients discontinus. Ann. Inst. Fourier (Grenoble) 15 (1965) 189–258. [CrossRef] [MathSciNet] [Google Scholar]
  21. F. Tröltzsch, Optimale Steurung partieller Differentialgleichungen. Vieweg + Teubner, Wiesbaden (2009). [Google Scholar]
  22. K. Yosida and E. Hewitt, Finitely additive measures. Trans. Am. Math. Soc. 72 (1952) 46–66. [CrossRef] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.